# SDR 96ZZZX330

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223JL
- Make and model: Bag JETSTM3101
- Aircraft serial: 764
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 5EN16N95
- Condition: Sticking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FRG - AFTER TAKEOFF DURING CLIMB-OUT WHEN LANDING GEAR RETRACTED, NOSE WHEEL LIGHT REMAINED ON (DOWN AND LOCKED).  PILOT CYCLED GEAR DOWN AND RETURNED TO FRG.  MADE UNEVENTFUL LANDING.  RETURNED AIRCRAFT TO MAINTENANCE FACILITY.  JACKED AIRCRAFT.  CYCLED LANDING GEAR UP.  NOSE DOWN AND LOCKED LIGHT REMAINED ILLUMINATED WITH GEAR UP AND LOCKED.  LIGHT EXTINGUISHED SELF AFTER 20 SECONDS.  CLEANED AND LUBRICATED SWITCH PLUNGER.  CYCLED GEAR FIVE TIMES.  ALL INDICATIONS WERE NORMAL, OPS CHECKED OK.  REMOVED AIRCRAFT FROM JACKS.
